# SDR THMN4113SQ118

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: General aviation
- Aircraft: N453SB
- Make and model: Amd FALCON20
- Aircraft serial: 308
- Aircraft time: 12,119 hours, 8,028 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: MY20552302
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER ENGINE COWL SKIN CRACKED AT FWD SEAL BRACKET. MADE AIRWORTHY REPAIR IAW SRM 54-20-43.
